Asymptotic distribution of the bootstrap parameter estimator for AR(1) process

Suprihatin, Bambang and Guritno, Suryo and Haryatmi, Sri (2015) Asymptotic distribution of the bootstrap parameter estimator for AR(1) process. Model Assisted Statistics and Applications, 10 (1). pp. 53-61. ISSN 1574-1699 (Print), 1875-9068 (Online)

[img]
Preview
PDF (International Journal) - Published Version
Download (608Kb) | Preview

    Abstract

    In this paper we investigated the asymptotic distribution of the bootstrap parameter estimator of a first order autoregressive AR(1) model. We described the asymptotic distribution of such estimator by applying the delta method and employing two different approaches, and concluded that the two approaches lead to the same conclusion, viz. both results converge in distribution to a normal distribution. We also presented the Monte Carlo simulation of the residuals bootstrap and application with real data was carried out in order to yield apparent conclusions.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Mathematics and Natural Sciences > Department of Mathematics
    Depositing User: Mr. Bambang Suprihatin
    Date Deposited: 18 Jan 2015 13:41
    Last Modified: 18 Jan 2015 13:41
    URI: http://eprints.unsri.ac.id/id/eprint/5074

    Actions (login required)

    View Item